# SDR AALA2020011439014

- Difficulty date: January 12, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40647
- Aircraft time: 11,586 hours, 1,212 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: MOT1436
- Part serial: CAAB269P667
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STATUS MESSAGE CRUISE FLAP DISAGREE. REMOVED AND REPLACE FLAP POWER DRIVE ELECTRIC MOTOR IAW AMM 27-51-30.
